I am 50, have diabetes and high BP, my A1c is 5.6, which Doc say is really good for a guy my size and age. My BP as of lately has been in the range of 112/60 to 116/70, I really don't know if that is too low but it isn't the normal BP I usually have of 130's/ 80's. I take Lisinopril HCl 20 mg, 12.5mg...1 time a day. Metformin ER 2000mg, Victoza 1.2ml , ,Glipizide ER 10mg. And Tramdol ER 200mg 1x day .
Have taken this mix for years but suddenly this week I began to feel rubbery and relaxed. I got up fast out of my chair to go turn off my stove alarm and I felt so rubbery that I fell flat to the ground, like my feet and legs just disappeared from under me. A very weird thing because I knew I was falling but couldn't do anything. Nothing happened, just hurt my butt a little but afterwards I just sat there a while, I wasn't in pain but it felt exactly like I just got off an amusement park ride that drops you from up high. It is day 3 now and I feel strange, different than normal but not ill, still kind of floating and rubbery feeling. Reminds me of Valium , it is that bendy relaxed feeling.
I am wondering if my low blood pressure could be because for the longest time I have been eating salty bone broth all the time...actually it is Pho soup without the noodles. I just used to make giant pots of beef bones and added fish sauce, salt and herbs garlic etc. It was pretty bad on sodium and I drank about 3-4 cups a day for about 6 months...I had a Pho fetish. Could my Blood pressure be PHO related because I now don't get all that salt every day. My body needs the salt I think...it got used to it? I liked the relaxed tranquilized feeling but now I want it to stop.
Should I stop the Lisinopril if it so low?